# SDR TWAA9917605

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR MEMBRANE AT STA 598, APPROX RBL 55 IN, WAS CRACKED.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-01, FIG 4, SHEET 3, PAGE 19.
